Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 354, Number 12

All articles in this issue are freely accessible.

Inverse spectral theory of finite Jacobi matrices
Peter C. Gibson.
Trans. Amer. Math. Soc. 354 (2002), 4703-4749
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926834
On the number of zeros of nonoscillatory solutions to half-linear ordinary differential equations involving a parameter
Kusano Takasi and Manabu Naito.
Trans. Amer. Math. Soc. 354 (2002), 4751-4767
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926835
Sets of uniqueness for spherically convergent multiple trigonometric series
J. Marshall Ash and Gang Wang.
Trans. Amer. Math. Soc. 354 (2002), 4769-4788
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926836
Ribbon tilings and multidimensional height functions
Scott Sheffield.
Trans. Amer. Math. Soc. 354 (2002), 4789-4813
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926837
Lines tangent to $2n-2$ spheres in $\mathbb R^{n}$
Frank Sottile and Thorsten Theobald.
Trans. Amer. Math. Soc. 354 (2002), 4815-4829
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926838
Automorphisms of finite order on Gorenstein del Pezzo surfaces
D.-Q. Zhang.
Trans. Amer. Math. Soc. 354 (2002), 4831-4845
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926853
Fourier expansion of Eisenstein series on the Hilbert modular group and Hilbert class fields
Claus Mazanti Sorensen.
Trans. Amer. Math. Soc. 354 (2002), 4847-4869
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926839
Hilbert transforms and maximal functions along variable flat curves
Jonathan M. Bennett.
Trans. Amer. Math. Soc. 354 (2002), 4871-4892
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926840
Nonisotropic strongly singular integral operators
Bassam Shayya.
Trans. Amer. Math. Soc. 354 (2002), 4893-4907
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926841
Spherical nilpotent orbits and the Kostant-Sekiguchi correspondence
Donald R. King.
Trans. Amer. Math. Soc. 354 (2002), 4909-4920
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926842
A measure-valued analogue of Wiener measure and the measure-valued Feynman-Kac formula
K. S. Ryu and M. K. Im.
Trans. Amer. Math. Soc. 354 (2002), 4921-4951
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926843
Detection of renewal system factors via the Conley index
Jim Wiseman.
Trans. Amer. Math. Soc. 354 (2002), 4953-4968
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926844
Thick points for intersections of planar sample paths
Amir Dembo, Yuval Peres, Jay Rosen and Ofer Zeitouni.
Trans. Amer. Math. Soc. 354 (2002), 4969-5003
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926845
Equilibrium existence and topology in some repeated games with incomplete information
Robert S. Simon, Stanislaw Spiez and Henryk Torunczyk.
Trans. Amer. Math. Soc. 354 (2002), 5005-5026
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926846
Location of the Fermat-Torricelli medians of three points
Carlos Benítez, Manuel Fernández and María L. Soriano.
Trans. Amer. Math. Soc. 354 (2002), 5027-5038
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926847
Uniform and Lipschitz homotopy classes of maps
Sol Schwartzman.
Trans. Amer. Math. Soc. 354 (2002), 5039-5047
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926848
Spin structures and codimension two embeddings of $3$-manifolds up to regular homotopy
Osamu Saeki and Masamichi Takase.
Trans. Amer. Math. Soc. 354 (2002), 5049-5061
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926849
Discrete morse theory and the cohomology ring
Robin Forman.
Trans. Amer. Math. Soc. 354 (2002), 5063-5085
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926850
On the blow-up of heat flow for conformal $3$-harmonic maps
Chao-Nien Chen, L. F. Cheung, Y. S. Choi and C. K. Law.
Trans. Amer. Math. Soc. 354 (2002), 5087-5110
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926851
Diffusions on graphs, Poisson problems and spectral geometry
Patrick McDonald and Robert Meyers.
Trans. Amer. Math. Soc. 354 (2002), 5111-5136
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1926852
American Mathematical Society